# SDR ASAA2019010427689

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,420 hours, 13,513 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010301
- Part serial: 005258
- Condition: Inoperative
- Location: Cockpit
- Part time: 45,407 hours, 13,509 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT MCDU "NEXT PAGE" PUSHBACK HAS NO TACTILE FEEDBACK. GROUNDED - YES. REPLACED CAPT CDU REF AMM 34-61-01-400-802 OPS CK OK. SOFTWARE CK OK REF AMM 34-61-00-750-802.
